Advanced Colonics of Orange County
Your Cart is Empty
There was an error with PayPalClick here to try again
Thank you for your business!You should be receiving an order confirmation from Paypal shortly.Exit Shopping Cart
|Posted on June 14, 2013 at 3:25 AM|
Dear Happy Crapper,
I can't figure out why I get constipated and bloated when I take my anti depressants. Once I had surgery and the same thing happened when I took pain medication. It seems like any time I take medication, I can't poop. Right now I feel alot of bloating. Every time I eat, I feel like throwing up or it feels like it's coming back up. What's the deal with that? The more medication I take, the more I feel like I'm totally blocked up.
Medicated and Not Moving
Mideication causes constipation and bloating because your digestive system creates enzymes only to break down food. If you swallow something thats NOT a FOOD, your colon really doesnt know what to do with it, so the waste from your undigested medication (the part your body doesnt use) just gets stored in those pockets on the walls of your colon that look like balloons. Those pockets are called the diverticula. When the diverticula get full of undigested residue, they get dehydated and cant squueze out the waste. Literally your colon can't squeeze all the way. It just squeezes half way. So when you poop, not all of it comes out. Thenyou get backed up. And when you get backed up with old poop, it starts feeding into your blood stream. Then you get a toxic overload. So not only do you feel constipated, but you also get a toxic overload, which throws your hormones out of whack and makes you even more depressed. Then your antidepressant medication stops working and you have to take a stronger one. By now youre probabalytotally confused and wondering what the hell I'm talking about.
Basically your medication constipates you. Then the constipation causes toxins from waste to leek into your bloodstream. The best way to feel BETTER and start pooping at LEAST once or twice a day is to hydrate your colon with a colonic. Then once a year do a 30 day colon cleanse with Cleanse Max and fresh juice. I dont sell products, but I have to say that Cleanse Max really gets all the old sludge out of your guts. Ideally you should be pooping two or three times a day. But if you're skipping days thats BAD. If you take medication and get constipated, be sure to drink plenty7 of water and fresh juice, get a colonic every month if possible. To avoid a plaque build up, once a year do a cleanse kit that does not contain Senna or Cascara Segrada. Do NOT take herbal laxitives. This an out dated idea and very 20th Century. Even though those herbs are "natural" they irritate the colon and make the condition worse. They essentially ruin the muscle tone of your colon so it cant move on its own, and you end up having to depend on that stuff to have regular bowel movements. Throw that junk in the garbage and get Cleanse Max made by Advanced Naturals. This is the only decent cleansing kit I've seen on the market that works great and isn't expensive. Its easy to use and it will clean all that medication residue out of your colon and keep it moving regularly while you're on you're on meds.
Get Happy by Taking a Crappy
The Happy Crapper
Categories: Solutions When medication causes constipation